# SDR DL757982055

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 1B EMERGENCY TRACK LIGHTING.  REPAIRED DAMAGE TRACK LIGHTING AND SECURED SAME.
